# SDR RAIA9912029

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2430 · DC Generating System
- Part: Ammeter
- Part number: 153LCA8
- Condition: Fluctuated
- Location: Cockpit
- Part time: 379 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7470-STL-  RIGHT AMMETER FLUCTUATES 20 TO 30 AMPS.  MAINTENANCE DEFERRED AMMETER IAW  MEL 24-1 CAT B.  MAINTENANCE REPLACED RIGHT AMMETER.
